Gretchen L. Matthews

 Contacts
ADDRESS:
Mathematical Sciences
Clemson University
Martin Hall O-110
Clemson, SC 29634, USA

OFFICE: Martin Hall O-18

EMAIL: gmatthe@clemson.edu
PHONE: +1 (864) 656-5239

Research interests
Algebraic Geometry, Coding Theory


Selected Publications

  • W. Kositwattanarerk and G. L. Matthews, “Pseudocodewords of Parity-Check Codes Over Fields of Prime Cardinality,” IEEE Transactions on Information Theory 60 (2014), no. 9, 5215 – 5227.

  • S. Anderson and G. L. Matthews, “Exponents of polar codes using algebraic geometric code kernels,” Designs, Codes and Cryptography 73 (2014), no. 2, 699-717.

  • W. Kositwattanarerk and G. L. Matthews, “Lifting the fundamental cone and enumerating the pseudocodewords of a parity-check code,” IEEE Transactions on Information Theory (Special issue on “Facets of Coding Theory: From Algorithms to Networks”) 57 (2011), no. 2, 898-909.

  • N. Drake and G. L. Matthews, “Minimum distance decoding of general algebraic geometry codes via lists,” IEEE Transactions on Information Theory 56 (2010), no. 9, 4335-4340.


Courses

  • None this semester